MAUDE Adverse Event Report: 2.7MM/3.5MM LCP POSTLAT DISTAL FIBULA PLATE 7H/LEFT/129MM; PLATE, FIXATION, BONE

2.7MM/3.5MM LCP POSTLAT DISTAL FIBULA PLATE 7H/LEFT/129MM; PLATE, FIXATION, BONE
Model Number 02.112.115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Provided on facility report (b)(4).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.User facility medwatch (b)(4).
 
Event or Problem Description
Customer quality unit received a user facility report forwarded from (b)(6) hospital; this report is against user facility medwatch report # (b)(4).Only additional and/or corrected information will be contained in this report.A copy of the user facility event report is attached.It was reported patient underwent a procedure in which the 2.7mm/3.5mm locking compression plate (lcp) posterolateral distal fibula plate and thirteen (13) screws for a clavicle fracture on (b)(6) 2017.On unknown date patient developed an infection at the implant site.Patient was returned to surgery on (b)(6) 2018 where surgeon removed eleven (11) of the screws and the plate.It is unknown why two (2) of the screws remain implanted.Surgery was completed.Patient status reported as okay.This report is for one (1) 2.7mm/3.5mm lcp posterolateral distal fibula plate this is report 1 of 2 for (b)(4).

Brand Name
2.7MM/3.5MM LCP POSTLAT DISTAL FIBULA PLATE 7H/LEFT/129MM
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key7432793
Report Number2939274-2018-51715
Device Sequence Number193787
Product Code HRS
UDI-Device Identifier10886982033512
UDI-Public(01)10886982033512
Combination Product (Y/N)N
PMA/510(K) Number
K083213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.115
Device Catalogue Number02.112.115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;